Author Topic: Does anyone get clay colored stool in withdrawal  (Read 924 times)

[Buddie]

Does anyone get clay colored stool in withdrawal
« on: July 12, 2012, 07:46:31 pm »
Does anyone get clay colored stool in withdrawal or sharp pain in right side of stomach just had an ultrasound today done of my abdomen i was so nervous the radiologists said i was fine but i am still worried im scared i am losing it
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone get clay colored stool in withdrawal
« Reply #1 on: July 12, 2012, 07:49:16 pm »
Yes, me, but not all the time...maybe once or twice a week.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone get clay colored stool in withdrawal
« Reply #2 on: July 12, 2012, 07:51:30 pm »
i have to keep running to the bathroom horrible
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone get clay colored stool in withdrawal
« Reply #3 on: July 12, 2012, 07:58:02 pm »
I have liver disease and experienced the 'clay (almost white) colored stool one day a month or so after tapering. I was certain that I was going into liver failure if not that then my gall bladder had to be removed..etc..I was soon going to die...
It hasn't happened since so I guess I'll be here for awhile longer. I remember finding a post on this 'subject' here on BB. That was a relief...another weird s/x of w/d.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone get clay colored stool in withdrawal
« Reply #4 on: July 12, 2012, 08:03:06 pm »
so you thought you had a problem with your liver and gallbladder
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone get clay colored stool in withdrawal
« Reply #5 on: July 12, 2012, 08:03:37 pm »
Does anyone get clay colored stool in withdrawal or sharp pain in right side of stomach just had an ultrasound today done of my abdomen i was so nervous the radiologists said i was fine but i am still worried im scared i am losing it

I don't want to cause you undue alarm, but if you mean that your poop is not as dark as it normally is, possibly going as far as being tan or mostly bleached, that can be a sign of liver problems and I would suggest contacting your doctor for some simple blood tests.  (And don't panic, because even if that's what it is it doesn't mean that there is any damage done- it's just a possible warning sign.)

This actually happened to me when I was using Nyquil for a decongestant/sleep aide for months.  The problem with that is that it has acetomenaphin (sp?) in it which is the same stuff that is in tylenol and has been in the news in the last couple of months because of all of the accidental acetomenaphin overdoses that were causing liver problems because people didn't realize that it is freqently included in most over the counter medicines, and even some rx level pain killers.

I had been pooping off colors for a little while when luckily I had my annual and my doctor did a full blood work up and detected the liver thing.  I stopped using Niquil and when tested again 6 weeks later it was all back to normal with no damage done.

Best wishes.

 :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone get clay colored stool in withdrawal
« Reply #6 on: July 12, 2012, 08:06:41 pm »
i just had an ultrasound done of my abdomen
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone get clay colored stool in withdrawal
« Reply #7 on: July 12, 2012, 08:31:54 pm »
As mentioned already, liver and gall bladder congestion can cause lighter than normal stools due to less bile excretion. Low thyroid levels can cause stagnation in the G.I. tract as well among a host of many other symptoms.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone get clay colored stool in withdrawal
« Reply #8 on: July 12, 2012, 08:38:30 pm »
so you thought you had a problem with your liver and gallbladder

Like I said..it only happened once. Before benzos I had a diagnoses of liver disease. To put your mind at ease talk to your dr., like I said..I read about it here as another side effect of withdrawal so..try not to stress.
I did a search for you..thought it might help:



Re: benzo belly

Reply #17 on: June 18, 2012, 03:50:26 PM

Quote




Quote from: Unr3al on June 18, 2012, 12:08:24 PM



Quote from: hope56 on June 18, 2012, 11:56:00 AM



Quote from: Unr3al on June 18, 2012, 11:35:00 AM

Thanks for the responses.  Yes.  I can hold out for a bit longer here.  It is just very uncomfortable.  I haven't had much GI issues in my life.  During month 2 of c\t wd I had the clay like stool for a month.  It was pretty scary but I read up on it and didn't worry about it and it passed. 
This whole thing is different though since I have all my energy to focus on this now and of course my anxiety is getting the best of me.

The internet is really not a good tool for medical issues as far as self diagnose.  I have gone from IBS, to Chrons, to kidney stone, to testicular cancer, to food poisoning, to pancrease disease etc etc etc.  I need to just stay away from google!  Lol. 




I know what you mean.   without this board I would be at the docs/ed all the time.... so many different, weird sx.   
Bliss Johns says that if a sx is troubling you to get it checked out medically but 99% of the time it is wd.  Sounds like you checked out Ok; You know by know that if you post your sx here you'll find lots of others with the same sx; so you'll know it is the drug. 

You mentioned stress lately, that can cause flare of sx.  Maybe there was a food that you ate that triggered.... I can't do dairy or onions yet.  They cause intense belly problems including awful cramping pains. 

Breathe.   Do some gentle yoga.  Go for a walk.  Watch a funny movie.  Distract your self.

I hope this passes for you very soon. 
Best XOX



Funny thing is that walking actually doesn't hurt like sitting does.  When I walk I feel a pull on the left side and leg and that is all.   When I sit..like right now...but lower abdomen hurts like mad.  Its got to be a pulled muscle dammit!  lol.   

Oh, and nobody think I can still have any benzo issues considering its been almost a year.  I started to believe that myself.  But now I am not so sure.



Hi Unr
 i will be 11 next week and only what is left is GI . Sensitive food and stress . When moving , no problem , when sit  can feel it stomach like you .
Any stress my abdominal get huge , dairy , gluten, vegies , sugar , salt , protein   etc make my abdom also swollen and tight and pressured . 
Stress i think is worst for post benzo , period .
I bike or speed walk get rid of stress .
I hope this will go away like other w/d .   



« Last Edit: July 12, 2012, 09:09:12 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone get clay colored stool in withdrawal
« Reply #9 on: July 12, 2012, 08:58:04 pm »
thanks [...] ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.